Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Adderall XR

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-14-2008, 01:07 AM
Lynn
Guest
 
Posts: n/a
Default Concern for son

My son is 15 and has been taking Adderall XR for about two years.<br>Recently he has become violent physically and verbally. The later in the day it gets the worse he tends to be. His grades in school are better <br>but he likes to bully his sister and mom around. But let a male come to<br>discuss his behavior and he runs and hides somewhere until they are gone.<br>I am concerned about him, but his doctor doesn't feel that there is a<br>problem.
Reply With Quote
  #2  
Old 05-12-2008, 07:59 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I don't have much experience with your type situation. I have a general, opinionated observation. We hear a lot about how adderall affects children differently than adults. If that's the case then puberty probably has a significant bearing on how the drug affects your son. It seems like your doctor should be talking to you about significant changes at your sons age. That the drug is used illicitly for "intimate" stimulation seems relavent.
Reply With Quote
  #3  
Old 06-17-2008, 05:09 PM
redheadtwo redheadtwo is offline
Junior Member
 
Join Date: Jun 2008
Posts: 2
Default Concern for your Son

Lynn, My son had the same behavior when on too much Adderal and with wrong diagnosis of ADHD. If your Dr. doesn't find it a problem that this young boy is acting out so aggressively, then please find a new Dr. Your son needs your help now to advocate for him. Sometimes drugs do stop working as intended. I hope everything works out for him and your family.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
concern Maffie Strokarck Micardis 0 09-13-2007 05:13 PM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:48 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.